# SDR MWEA020566

- Difficulty date: September 17, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142515
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 29 RIGHT HAS ELONGATED HOLES TWO EACH STATION 785 FRAME LOCATION.  FABRICATED AND INSTALLED SECTION OF LONGERON.  REMOVED AND INSTALLED SHOVEL CLIP.
